• Sort order: Date
  • Matches for:
Existence of infinitely many solutions for a class of nonlocal problems with Dirichlet boundary condition
Moloud Makvand Chaharlang, Abdolrahman Razani
MSC numbers : 35J60, 35J50, 34B10
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 155—167
A study of new class of integrals associated with generalized Struve function and Polynomials
Sirazul Haq, Abdul Hakim Khan, Kottakkaran Sooppy Nisar
MSC numbers : 33B20, 33C20, 26A33, 33C45
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 169—183
Characterizations of stability of abstract dynamic equations on time scales
Alaa E. Hamza, Karima M. Oraby
MSC numbers : 34N05
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 185—202
Redheffer type inequalities for the Fox-Wright functions
Khaled Mehrez
MSC numbers : 26D07, 33C20
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 203—211
Regularities of multifractal Hewitt-Stromberg measures
Najmeddine Attia, Bilel Selmi
MSC numbers : Primary 28A78, 28A80
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 213—230
ODEs related with some nonlocal Schr\"{o}dinger equations and its applications
Hyungjin Huh
MSC numbers : 35B40, 35C05, 35Q41
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 231—238
On a class of Bivariate means including a lot of old and new means
Mustapha Ra\"{\i}ssouli, Anis Rezgui
MSC numbers : 26E60
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 239—251
Some convergence results for generalized nonexpansive mappings in CAT(0) spaces
Chanchal Garodia, Izhar Uddin
MSC numbers : 54H25, 47H10
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 253—265
Dual surfaces defined by $z=f(u)+g(v)$ in simply isotropic 3-space $\mathbb{I}_{3}^{1}$
Ali \c{C}akmak, Murat Kemal Karacan, Sezai Kiziltu\u{g}
MSC numbers : Primary 53A35, 53A40
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 267—277
Eigenvalue monotonicity of $(p,q)$-Laplacian along the Ricci-Bourguignon flow
Shahroud Azami
MSC numbers : 58C40, 53C44, 53C21
Commun. Korean Math. Soc. 2019 Vol. 34, No. 1, 287—301
   1  ·  2  ·  3  ·  4  ·  5  ·  6  ·  7  ·  8  ·  9  ·  10  ·  11  ·  12  ·  13  ·  14  ·  15   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd